# SDR SWAA2022021029215

- Difficulty date: March 26, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD SCUFF PLATE IS CRACKED / REPAIRED A.C.B. FWD SCUFF PLATE I.A.W EA 1-A53-2076 (T747543) REV.11. INSTALLED FWD SCUFF PLATE I.A.W. AMM 53-11-02-420-801; PARA.3.D. (3)(4)(5)(6)
